Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

What could be the reason of feeling thirsty all the time ?

Why am I always thirsty? My throat always feels dry and mucousy. I drink a lot of water everyday?
Asked On : Sun, 26 Jun 2011
Answers:  3 Views:  1265
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
when i drink water and my throat become dry again. i dont understand
Answered: Sun, 26 Jun 2011
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Good Day
You are probably having early symptoms of pharyngitis and/or post nasal drip due to sinusitis/rhinitis/ You need to get examined by an ENT Doctor if you have chronic cold. Also try steam inhalation which will help in relief. Do warm water gargle also for relief.
Answered: Sun, 26 Jun 2011
I find this answer helpful
  User's Response
Thank you for your advice. I always have runny nose, sneezing and one huge mucus stuck in my throat. I have to spit once every morning. I assume I have severely dust allergy?
Answered: Sun, 26 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor